# SDR VTZA96137

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41058
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Bagg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6330 - IAD - PIT - ABORTED THE TAKEOFF, DUE TO THE BAGGAGE DOOR WARNING LIGHT ILLUMINATING ON THE TAKEOFF ROLL. AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI NR 17598 IAW MEL 52-3.  MAINTENANCE LATER CLEARED DMI 17598 BY PERFORMING AN INSPECTION IAW J41 MM CHAPTER 52-70, BUT NOTED NO DEFECTS.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
